The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the scalar curvature and sectional curvatures of a totally real submanifold

Author: Chorng Shi Houh
Journal: Proc. Amer. Math. Soc. 47 (1975), 453-456
MathSciNet review: 0353214
Full-text PDF

Abstract | References | Additional Information

Abstract: For a totally real minimal submanifold of a complex space form, pinching for scalar curvature implies pinching for sectional curvatures.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Totally real, minimal submanifold, scalar curvature, sectional curvature
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society